Derived equivalences via HRS-tilting

Xiao-Wu Chen University of Science and Technology of China Zhe Han Henan University Yu Zhou Tsinghua University

Category Theory Representation Theory mathscidoc:2202.04001

Advances in Mathematics, 354, 106749, 2019.8
Let A be an abelian category and B be the Happel-Reiten-Smalo tilt of A with respect to a torsion pair. We give necessary and sufficient conditions for the existence of a derived equivalence between A and B, which is compatible with the inclusion of B into the derived category of A. As applications, we obtain new derived equivalences related to splitting torsion pairs, TTF-triples and two-term silting subcategories, respectively. We prove that for the realization functor of any bounded t-structure, its denseness implies its fully-faithfulness.
No keywords uploaded!
[ Download ] [ 2022-02-17 15:41:49 uploaded by Onlymaths ] [ 512 downloads ] [ 0 comments ]
  title={Derived equivalences via HRS-tilting},
  author={Xiao-Wu Chen, Zhe Han, and Yu Zhou},
  booktitle={Advances in Mathematics},
Xiao-Wu Chen, Zhe Han, and Yu Zhou. Derived equivalences via HRS-tilting. 2019. Vol. 354. In Advances in Mathematics. pp.106749.
Please log in for comment!
Contact us: | Copyright Reserved